Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 5 found articles
 
 
  Beyond sparsity: Recovering structured representations by ${\ell}^1$ minimization and greedy algorithms
 
 
Title: Beyond sparsity: Recovering structured representations by ${\ell}^1$ minimization and greedy algorithms
Author: Gribonval*, Rémi
Nielsen, Morten
Appeared in: Advances in computational mathematics
Paging: Volume 28 (2006) nr. 1 pages 23-41
Year: 2006
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands